# SDR ASAA2013061595106

- Difficulty date: June 15, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 17,333 hours, 5,264 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO HOURS INTO ETOPS FLIGHT, CAPTAIN`S FMC/CDU SCREEN WENT BLANK FOR 10 TO 15 SECONDS FOLLOWED BY A BITE TEST MESSAGE ON THE SCREEN.  OTHER INDICATIONS WERE ILLUMINATION OF ALL CAPTAINS FMC/CDU ALERT LIGHTS (CALL ECT).  NO OTHER ANOMALIES NOTED.  NO MAP OR VTK FLAGS, LNAV, VNAV REMAINED ENGAGED.  ACFT GROUNDED.  PERFORMED CDU BITE CHECK ON CAPTAINS FMC/CDU IAW AMM TASK 34-61/801.  NO INFLIGHT FAULTS. PERFORMED FMC CDU INSTALLATION TEST IAW AMM 34-61-01-400-802.  TEST OPS CK OK.   NO HISTORY PAST 30 DAYS. ACFT OK FOR SVC.
